# SDR 95ZZZX6106

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 768
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 622800200
- Condition: Failed
- Location: Rt Mlg
- Component: 1849E
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT/HTS - FLT 5100 - ON 10-17-95, USAIR EXPRESS FLIGHT HAD JUST DEPARTED CLT WHEN THE RT LANDING GEAR INTRANSIT LIGHT ILLUMINATED.  THE CAPTAIN DID NOT DECLARE AN EMERGENCY, BUT HE DID REQUEST THAT EMERGENCY EQUIPMENT BE STANDING BY.  THE AIRCRAFT MADE A SAFE LANDING IN CLT.  MAINTENANCE PERSONNEL INSPECTED THE RT LANDING GEAR POSITION AND WARNING SYSTEM AND DETERMINED THE UPLOCK MICROSCITCH WAS FAULTY.  THE MICROSWITCH WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
